American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60E05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 41 found      Go to page: 1 2

[1] Rabi Bhattacharya and Lizhen Lin. Omnibus CLTs for Fr\'echet means and nonparametric inference on non-Euclidean spaces. Proc. Amer. Math. Soc. 145 (2017) 413-428.
Abstract, references, and article information   
View Article: PDF

[2] M. V. Prats’ovytyĭ and Yu. V. Khvorostina. A random variable whose digits in the $\widetilde{L}$-representation have the Markovian dependence. Theor. Probability and Math. Statist. 91 (2015) 157-168.
Abstract, references, and article information   
View Article: PDF

[3] T. Bodnar, S. Mazur and Y. Okhrin. Distribution of the product of a singular Wishart matrix and a normal vector. Theor. Probability and Math. Statist. 91 (2015) 1-15.
Abstract, references, and article information   
View Article: PDF

[4] M. V. Prats’ovytyĭ and D. V. Kyurchev. Singularity of the distribution of a random variable represented by an $A_{2}$-continued fraction with independent elements. Theor. Probability and Math. Statist. 81 (2010) 159-175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Theodore P. Hill. Conflations of probability distributions. Trans. Amer. Math. Soc. 363 (2011) 3351-3372. MR 2775811.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Percy Deift and Dimitri Gioev. Random Matrix Theory: Invariant Ensembles and Universality. Courant Lecture Notes 18 (2009) MR MR2514781.
Book volume table of contents

[7] Auxiliary facts from functional analysis, Pfaffians, and three integral identities. Courant Lecture Notes 18 (2009) 37-63.
Book volume table of contents
View Article: PDF

[8] Introduction and examples. Courant Lecture Notes 18 (2009) 3-7.
Book volume table of contents
View Article: PDF

[9] Three classes of invariant ensembles. Courant Lecture Notes 18 (2009) 9-36.
Book volume table of contents
View Article: PDF

[10] Widom's formulae for the $\beta =1$ and $4$ correlation kernels. Courant Lecture Notes 18 (2009) 115-138.
Book volume table of contents
View Article: PDF

[11] Eigenvalue statistics for the three types of ensembles. Courant Lecture Notes 18 (2009) 65-112.
Book volume table of contents
View Article: PDF

[12] Large $N$ eigenvalue statistics for the $\beta =1,4$ ensembles with monomial potentials: universality. Courant Lecture Notes 18 (2009) 139-209.
Book volume table of contents
View Article: PDF

[13] Julius Borcea, Petter Brändén and Thomas M. Liggett. Negative dependence and the geometry of polynomials. J. Amer. Math. Soc. 22 (2009) 521-567. MR 2476782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] G. Letac and J. Wesołowski. Laplace transforms which are negative powers of quadratic polynomials. Trans. Amer. Math. Soc. 360 (2008) 6475-6496. MR 2434295.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. A. Adell and P. Jodrá. On a Ramanujan equation connected with the median of the gamma distribution. Trans. Amer. Math. Soc. 360 (2008) 3631-3644. MR 2386240.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] M. V. Prats'ovytyi and O. M. Baranovs'kii. Properties of distributions of random variables with independent differences of consecutive elements of the Ostrogradskii series. Theor. Probability and Math. Statist. 70 (2005) 147-160. MR 2110871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Sofiya Ostrovska. Uncorrelatedness sets for random variables with given distributions. Proc. Amer. Math. Soc. 133 (2005) 1239-1246. MR 2117227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Grzegorz A. Rempala. Asymptotic factorial powers expansions for binomial and negative binomial reciprocals. Proc. Amer. Math. Soc. 132 (2004) 261-272. MR 2021270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Xiaoai Lin. On the independence of correspondences. Proc. Amer. Math. Soc. 129 (2001) 1329-1334. MR 1709761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Ewa Marciniak and Jacek Wesolowski. Asymptotic Eulerian expansions for binomial and negative binomial reciprocals. Proc. Amer. Math. Soc. 127 (1999) 3329-3338. MR 1637400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] M. Franco and J. M. Ruiz. Characterization based on conditional expectations of adjacent order statistics: A unified approach. Proc. Amer. Math. Soc. 127 (1999) 861-874. MR 1610960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Ludwig Baringhaus. Fibonacci numbers, Lucas numbers and integrals of certain Gaussian processes. Proc. Amer. Math. Soc. 124 (1996) 3875-3884. MR 1363410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] A. K. Gupta and T. Varga. Matrix variate $\theta$-generalized normal distribution . Trans. Amer. Math. Soc. 347 (1995) 1429-1437. MR 1277112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] A. Dembo. On random determinants. Quart. Appl. Math. 47 (1989) 185-195. MR 998095.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Fred Kochman, Alan Murray and Douglas B. West. An entropy inequality for the bi-multivariate hypergeometric distribution . Proc. Amer. Math. Soc. 107 (1989) 479-485. MR 979050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] R. L. Duncan. A probability distribution associated with the Hurwitz zeta function . Proc. Amer. Math. Soc. 99 (1987) 757-759. MR 877052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Douglas N. Hoover and H. Jerome Keisler. Adapted probability distributions . Trans. Amer. Math. Soc. 286 (1984) 159-201. MR 756035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Marek Kanter. Unimodality and dominance for symmetric random vectors . Trans. Amer. Math. Soc. 229 (1977) 65-85. MR 0445580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Gérard Letac. Which functions preserve Cauchy laws? . Proc. Amer. Math. Soc. 67 (1977) 277-286. MR 0584393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Richard S. Ellis. Concavity of magnetization for a class of even ferromagnets. Bull. Amer. Math. Soc. 81 (1975) 925-929. MR 0376052.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 41 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia